Exponentially decreasing solutions of diffraction problems on a rigid periodic boundary
Kamotskii, I. V. and Nazarov, S. A., 2003. Exponentially decreasing solutions of diffraction problems on a rigid periodic boundary. Mathematical Notes, 73 (1-2), pp. 129-131.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Kamotskii, I. V.and Nazarov, S. A.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)